# SDR 06FDEA0944

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP T/E AREA FOUND AN EXTERNAL DOUBLER REPAIR BETWEEN WING STA XOF 563 AND XOF 575.  REMOVED T/E IAW SRM 51-35-01 PAGE 1-13 VOL 2 AND DWG ARC1653, CUT AND REMOVED CRACKED SECTION AND REPAIRED IAW SRM 57-00-01 FIG 10 SHT 2 VOL 1 AND SRM 51-00-01 PAGE 124/125 VOL 1.  REINSTALLED T/E IAW DWG ARC1653, FAB PARTS IAW DETAIL PARTS TRAVELER F164090/N01090 AND IAW SRM 57-10-00 FIG 85 VOL 1.
